# SDR AAL2002F00020

- Difficulty date: July 24, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 34,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UNDERNEATH GALLEY TIE DOWN, INBOARD OF SEAT TRACK NR 4 AT STA 218.  INSTALLED DOUBLER IAW SRM.
